# SDR SWAA981171

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: 7771825001
- Condition: Loose
- Location: Lt Hsi
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT DIVERTED, CAPT HSI HEADING FLAG DISPLAY INTERMITTENTLY, HEADING IS BAD AND HEADING SLEW BUG IS ERRATIC, PLACING COMPASS SWITCH TO BOTH ON NR 2 DOES NOT FIX THE PROBLEM.  AIRCRAFT  MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED CAPT HSI PER BOEING MM AND TIGHTENED LOOSE WIRE ON TRANSFER SWITCH, OPS OK AT THIS TIME.
